MathSciNet Relay Station
MathSciNet bibliographic data
MR2048779 (2005e:35061) 35J60 (35B65 35J25)
Dávila, Juan Global regularity for a singular equation and local $H\sp 1$ minimizers of a nondifferentiable functional. Commun. Contemp. Math. 6 (2004), no. 1, 165–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement